American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C20) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Xueke Pu and Boling Guo. Quasineutral limit of the pressureless Euler-Poisson equation for ions. Quart. Appl. Math. 74 (2016) 245-273.
Abstract, references, and article information
View Article: PDF

[2] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500. MR 3112824.
Abstract, references, and article information
View Article: PDF

[3] Jaywan Chung. Long-time asymptotics of the zero level set for the heat equation. Quart. Appl. Math. 70 (2012) 705-720. MR 3052086.
Abstract, references, and article information
View Article: PDF

[4] Stuart S. Antman and Süleyman Ulusoy. The asymptotics of heavily burdened viscoelastic rods. Quart. Appl. Math. 70 (2012) 437-467. MR 2986130.
Abstract, references, and article information
View Article: PDF

[5] Stuart S. Antman and J. Patrick Wilber. The asymptotic problem for the springlike motion of a heavy piston in a viscous gas. Quart. Appl. Math. 65 (2007) 471-498. MR 2354883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] José L. López and Ester Pérez Sinusía. Asymptotic approximation of singularly perturbed convection-diffusion problems with discontinuous derivatives of the Dirichlet data. Quart. Appl. Math. 63 (2005) 527-543. MR 2169032.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] S. Izumiya, G. T. Kossioris and G. N. Makrakis. Multivalued solutions to the eikonal equation in stratified media. Quart. Appl. Math. 59 (2001) 365-390. MR MR1828459.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] M. A. Herrero, E. Medina and J. J. L. Velázquez. The birth of a cusp in the two-dimensional, undercooled Stefan problem. Quart. Appl. Math. 58 (2000) 473-494. MR MR1770650.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Thomas M. Acho. A parameter-expansion method for the scattering of plane waves by an elliptic cylindrical and a hyperboloidal scatterer. Quart. Appl. Math. 57 (1999) 601-620. MR MR1724295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] S. J. Chapman. Asymptotic analysis of the Ginzburg-Landau model of superconductivity: reduction to a free boundary model. Quart. Appl. Math. 53 (1995) 601-627. MR MR1359498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Arthur D. Gorman. On caustics associated with hyperbolic systems. Quart. Appl. Math. 49 (1991) 773-780. MR MR1134752.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] W. T. van Horssen. Asymptotics for a system of nonlinearly coupled wave equations with an application to the galloping oscillations of overhead transmission lines. Quart. Appl. Math. 47 (1989) 197-219. MR 998096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Steven P. Anderson and Arthur D. Gorman. Caustics associated with the asymptotic solution of the diffusion equation. Quart. Appl. Math. 45 (1987) 783-787. MR 917026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. Bouthier. Comparison of the matched asymptotic expansions method and the two-variable technique. Quart. Appl. Math. 41 (1984) 407-422. MR 724052.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] R. W. Lardner. Second-order solution of a nonlinear wave equation. Quart. Appl. Math. 39 (1981) 33-41. MR 613951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia